MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-VITRECTOMY PACK

Medline Industries, LP MEDLINE; DBD-VITRECTOMY PACK
Catalog Number DYNJ56586L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer had 3 retina packs that came with stopcocks that leaked, after examination under the microscope, a crack was observed on each stopcock.
 
Additional Manufacturer Narrative
The customer had 3 retina packs that came with stopcocks that leaked, and after examination under the microscope, a crack was observed on each stopcock.A sample was received for investigation; fifteen unused stopcocks were inspected under a microscope and no defects were noted, and all fifteen were tested by connecting a 10 ml syringe full of fluid (water) to the stopcock with no leaking detected or observed from the samples.Based on the complaint details, investigation, and physical samples review and test, the issue reported of leaking could not be duplicated with the samples received and could not be confirmed.The cause was documented as not confirmed with received sample, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-VITRECTOMY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ankitha komirishetty
three lakes drive
northfield, IL 60093--275
MDR Report Key50734326
Report Number1417592-2026-37020
Device Sequence Number10599813
Product Code OJK
UDI-Device Identifier40195327253234
UDI-Public40195327253234
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ56586L
Device Lot Number23HBV171
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/09/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2023
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown